Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering with asthma, feeling of chest heaviness, wheezing. No improvement with medicines. Suggestion?

hi i have been to hospital and doctor with my asthma problem..i am taking my medication for the last 6 days and it s still the same...i feel tired all the time...and also it s very hot and humid and there was forest fire smoke a while back,,,my chest feels very heavy all the time...and i have a lot of wheezing ..should i go back to hospital..any suggestions please help...
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your asthma has increased due to fire as you are mentioning, there might still be smoke residue in the area which is not letting you symptoms reduce, you should go to hospital they will increase the dose or add another medicine to you present prescription, also try changing your place of stay for a few days and come back later after that area is cleared of smoke, it takes a while for smoke to fully clear.
your tiredness is also due to repeated attack of asthma. you must go to hospital soon.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor